Open Access

Existence of Gibbs State for Non-Ideal Gas in $R^d$: the case of pair, long-range interaction


Full Text

Coming Soon.





Article Information

TitleExistence of Gibbs State for Non-Ideal Gas in $R^d$: the case of pair, long-range interaction
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 33-43
MathSciNet MR2092531
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. G. Kondratiev, O. V. Kutoviy, and E. A. Pechersky, Existence of Gibbs State for Non-Ideal Gas in $R^d$: the case of pair, long-range interaction, Methods Funct. Anal. Topology 10 (2004), no. 3, 33-43.


BibTex

@article {MFAT261,
    AUTHOR = {Kondratiev, Yu. G. and Kutoviy, O. V. and Pechersky, E. A.},
     TITLE = {Existence of Gibbs State for Non-Ideal Gas in $R^d$: the case of pair, long-range interaction},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {33-43},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=261},
}


All Issues